default search action
"The L2-norm Stability Analysis of Runge-Kutta Discontinuous ..."
Yuan Xu et al. (2019)
- Yuan Xu, Qiang Zhang, Chi-Wang Shu, Haijin Wang:
The L2-norm Stability Analysis of Runge-Kutta Discontinuous Galerkin Methods for Linear Hyperbolic Equations. SIAM J. Numer. Anal. 57(4): 1574-1601 (2019)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.